# SDR UALA2011060802816

- Difficulty date: June 7, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N573UA
- Make and model: Boeing 757222
- Aircraft serial: 26685
- Aircraft time: 60,585 hours, 22,266 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spacer
- Condition: Missing
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

R-4 MAIN ENTRY DOOR ROTARY SNUBBER GUIDE ARM MISSING TWO SPACERS.  INSTALLED 2 SPACERS ON GUIDE ARM PER MM.
